# SDR QXEA200700953

- Difficulty date: June 9, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 15,625 hours, 15,993 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - SEAT TRACK NR 12 AT STATION X116 TO X128, X142 TO X160, X176 TO X194, X206 TO X220 HAS MINOR SCRATCHES AND CHAFES.  REPAIRED IAW RD8/4-53-884.
